# SDR IPXA2022090685966

- Difficulty date: August 31, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 81,997 hours, 15,374 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: APB7351U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3CENTER UPPER AUX TANK AT X46 AND AFT FACE OF FRONT SPAR JUST ABOVE L/H ACCESS PANEL HAS A CRACKED CORNER TEE FITTING.REMOVED, REPLACED TEE FITTING IAW SRM 51-33-01. (MINOR)
